# SDR FDEA201711093207

- Difficulty date: November 9, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,064 hours, 22,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5377833824400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FLOOR STRUCTURE WEB IN FWD CARGO CMPT, FR 23 TO FR 24, Y1430. REMOVED AND REPLACED SHEAR PLATE PER SRM 51-40-21. CAT "A" REPAIR. MAJOR AT FWD CARGO FR 23-24, Y1430. MAJOR REPAIR.
